ISSN: 2630-5720 | E-ISSN: 2687-346X

Hızlı Arama




Okunaksız Reçete ve Yanlış Verilen İlaç Nedeniyle Gelişen Ölüm: Bir Olgu Sunumu []
. 2010; 50(1): 47-51

Okunaksız Reçete ve Yanlış Verilen İlaç Nedeniyle Gelişen Ölüm: Bir Olgu Sunumu

Rıza Yılmaz1, Veli Özdemir1, Muhammet Can2, Ali Yıldırım3, Hayri Abanonu1
1Council of Forensic Medicine, Istanbul, Turkey
2BalıkesirUniversity School of Medicine, Department of Forensic Medicine
3Tokat University School of Medicine, Department of Forensic Medicine, Tokat

El yazısı, uzun yıllar süren tekrarlar sonucu olgunlaşmaktadır el yazısında değişikliğe yol açan pek çok etken bulunmaktadır. Tıbbi uygulamada yazılı iletişimin önemli olması nedeniyle okunamayan el yazısı ciddi problemler oluşturabilmektedir. Okunaklı olmayan el yazısı ile yazılmış reçeteler nedeniyle yanlış ilaç ya da uygun olmayan dozda ilaç verilmesi ile tıbbi uygulama hataları oluşabildiği bilinmektedir. 65 yaşında bir kadın, 20.12.2005 tarihinde mitral kapak yetersizliği nedeniyle opere edilir. 28.12.2005 tarihinde taburcu edilirken kullanması gereken ilaçlar reçete edilir. Reçetedeki ilaçlar bitince yenisini almak üzere farklı bir eczaneye gidilir, ancak daha önce bir antikoagülan olan "Coumadin" adlı ilacın yerine bir H2 antagonisti olan "Famodin" adlı ilacın verildiği anlaşılır. 12.01.2006 tarihinde kontrole gidilir, yapılan tetkiklerde INR (International Normalized Ratio) 0.7 bulunur. Ekokardiyografide tromboze kapak saptanınca heparin infüzyonuna başlanır. INR yükselince (3.6) hasta operasyona alınır. Ameliyatta sol atriyumdan trombüs ve fibrinli disfonksiyonel protez kapak temizlenir. Buna rağmen hasta ölür ve kişi otopsi yapılmadan gömülür. Akrabaları yanlış ilaç veren eczacıyı şikayet ederler. Yaklaşık bir yıl sonra mahkeme, Adli Tıp Kurumu Birinci İhtisas Kurulu'na dava dosyasını göndererek kişinin ölüm sebebini sorar. Biz bu olguyu okunaklı olmayan reçeteden dolayı yanlış verilen ilaç nedeniyle sunmaktayız. Okunaklı olmayan el yazısı ile yazılmış bir reçete tıbbi hata ve hastaya zarar verme riskini artırabilir. Olgumuzda ilk ameliyat sonrası gerekli antikoagülan tedaviyi alamayan hasta, yanlış okunan reçete nedeniyle farklı tıbbi etkiye sahip bir ilaç verilip kendisi için yaşamsal önemi olan antikoagülan tedaviyi alamaması nedeniyle ölmüştür. Bu nedenle reçete ve diğer tıbbi belgeler okunaklı yazılmalıdır. Bu amaçla tıp eğitimi alanlara ve meslekte çalışanlara okunaksız tıbbi belgelerin yol açabileceği sorunlar ile ilgili sürekli eğitim verilmelidir. Ayrıca reçeteler de dahil olmak üzere tüm tıbbi belgelerin bilgisayar ortamında yazılmasıyla hekimlerin okunaksız yazı yazmaları önlenebilecektir.

Anahtar Kelimeler: El yazısı, Reçete, Coumadin, Famodin, Tıbbi hatalar, Adli tıp.

A Death From Illegible Prescription and Negligence In Drug Dispensing: A Case Report

Rıza Yılmaz1, Veli Özdemir1, Muhammet Can2, Ali Yıldırım3, Hayri Abanonu1
1Council of Forensic Medicine, Istanbul, Turkey
2BalıkesirUniversity School of Medicine, Department of Forensic Medicine
3Tokat University School of Medicine, Department of Forensic Medicine, Tokat

A mature style of handwriting results from years of practice and it is affected by many factors. Written communication is of great importance in medical practice and illegible handwriting may cause serious problems. Illegible handwritten prescriptions are well-recognized for increasing the risk of medication errors, including prescribing, dispensing, and administration. A 65-year-old woman underwent operation for the treatment of mitral valve failure on 20 December 2005. She was given her prescription on 28 December 2005 when she was discharged. Just after her discharge, she bought her prescription from a pharmacy. When she finished taking one box of the prescribed medicine and went to another pharmacy to buy her prescription, it turned out that she had been given Famodin, an H2 antagonist, instead of Coumadin, an anticoagulant, before. She visited her doctor on 12th January 2006 for a check-up and the investigations showed an INR (International Normalized Ratio) of 0.7. On echocardiography, there was mitral valve thrombosis. The patient was infused heparin. When the INR reached 3,6, the patient was operated. On operation, a lot of thrombus in the left atrium was taken away and fibrin and thrombus were removed from the dysfunctional prosthetic valve. However, the patient died and the body of the person was buried without making autopsy. Relatives complained about the pharmacist who had given the wrong drug at that time. Approximately one year later, the Court asked the cause of death for this case to the First Specialization Board of Council of Forensic Medicine. We present that the case had a mistake of drug dispensing due to an illegible prescription. Illegible handwriting may increase the risk of malpractice in medicine and damage to patients. The patient couldn’t get the treatment which was vital for her and consequently died since the patient who must receive anticoagulant treatment following her heart surgery was given a drug which has a different medical effect due to a fault caused by mistaken reading of the prescription. For these reasons, prescriptions and other medical documents should be legible. Medical students and health professionals should be offered training about illegible handwriting prescriptions that can cause problems. All medical documents including prescriptions should be written in computers so that illegible handwriting of medical professionals can be prevented.

Keywords: Illegible handwriting, prescription, coumadin, famodin, medical errors, forensic medicine.

Rıza Yılmaz, Veli Özdemir, Muhammet Can, Ali Yıldırım, Hayri Abanonu. A Death From Illegible Prescription and Negligence In Drug Dispensing: A Case Report. . 2010; 50(1): 47-51

Sorumlu Yazar: Rıza Yılmaz, Türkiye
LookUs & Online Makale